Skip Navigation LinksHome > May/June 2011 - Volume 57 - Issue 3 > Is high-dose vasopressor (HDV) use associated with increased...
ASAIO Journal:
doi: 10.1097/MAT.0b013e3182204888
Errata

Is high-dose vasopressor (HDV) use associated with increased risk of renal failure (RF) after left ventricular assist device (LVAD) implant?: Erratum

Free Access

In Kfoury A, Rinchen U, McCormick A, et al. Intermountain Medical Center. Is high-dose vasopressor (HDV) use associated with increased risk of renal failure (RF) after left ventricular assist device (LVAD) implant? ASAIO J 57; 76, 2011, an error occurred. Ian Ledford, BS, should have been included in the author byline list to read as follows:

Ian Ledford, Abdallah Kfoury, Unknown Rinchen, Ashley McCormick, Kimberly Brunisholz, Sean McCandless, Pere Ventura, Renee Merchel, Bruce Reid, Deborah Budge, Hildegard Smith, Rami Alharethi, Stephen Clayson, Sandi Stoker, Brad Rasmusson. Intermountain Medical Center.

This error has been noted in the online version of the article, which is available at www.asaiojournal.com.

Back to Top | Article Outline

Reference

Kfoury A, Rinchen U, McCormick A, et al. Intermountain Medical Center. Is high-dose vasopressor (HDV) use associated with increased risk of renal failure (RF) after left ventricular assist device (LVAD) implant? ASAIO J 57; 76, 2011.

Copyright © 2011 by the American Society for Artificial Internal Organs

Login